BibTeX record journals/cmam/KhoromskijO10

download as .bib file

@article{DBLP:journals/cmam/KhoromskijO10,
  author    = {Boris N. Khoromskij and
               Ivan V. Oseledets},
  title     = {Quantics-TT Collocation Approximation of Parameter-Dependent and Stochastic
               Elliptic PDEs},
  journal   = {Comput. Meth. in Appl. Math.},
  volume    = {10},
  number    = {4},
  pages     = {376--394},
  year      = {2010},
  url       = {http://www.degruyter.com/view/j/cmam.2010.10.issue-4/cmam-2010-0023/cmam-2010-0023.xml},
  timestamp = {Tue, 08 Jan 2013 19:59:43 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/cmam/KhoromskijO10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics